# SDR AALA202401037702

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N338ST
- Make and model: Boeing 737823
- Aircraft serial: 44484
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Line
- Part number: 334A2203602
- Condition: Cracked
- Location: Zone 600 - Rh Wi
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: OVERWEIGHT LANDING EMERGENCY DECLARED DUE TO FUEL LEAK, NORMAL LANDING. MAINTENANCE REPLACED REPLACED TUBE 344A2203-602 IAW AA B737M AMM 28-22-15-000-801 AND AMM 28-22-15-400-801
